advertisement
Question
Posted by: Acid..! | 2007/05/09

Heart Burn

I have been suffering from heart burn for the past 5 years. im only 20 years old. im on constant medication, altosec or sometimes pantoloc. i cant go without my pills. what can happen to the rest of my body as a result of heart burn? what can be done to stop it, without being on constant medication.

johan

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Johan
I think you should see a gastroenterologist - you may need surgical repair. See http://www.animatedmedical.com/Hiatushernia/hiatushernia.html

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fatso | 2007/05/09

I suffer the same, but only use bicarb.. and that doesn't work all the time. I smoke, I'm 40kg overweight and drink like a fish. Very healthy nê??? If you smoke, I would say cut down, I find that it works wonders. But I would also like to hear what Doc has too say.

Reply to Fatso

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement